# SDR ASAA2018070225237

- Difficulty date: June 21, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,128 hours, 8,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER SILL WEB HAS CORROSION OVER PREVIOUS BLENDOUT. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND LIMITS IAW SRM 53-60-15-1A-1. ORIGINAL MATERIAL THICKNESS IS 0.045 IN, MINIMUM REMAINING THICKNESS ID 0.039 IN, REMOVED 0.006 IN. REMOVED AND REPLACED WEB IAW SRM 51-40-02 AND BAC DWG 146A8340 SH 26 REV- AND SH 28 REV-. REMOVED AND INSTALLED AFT CARGO SCUFF PLATES FOR ACCCESS IAW AMM 53-11-02.
